# SDR CA101115004

- Difficulty date: September 11, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Engine: Pwc PW610FA
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Gear
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) OIL PRESSURE WARNING/IFSD WHILE AIRBORNE, THE CREW RECEIVED AN OIL PRESSURE WARNING AND ELECTED TO SHUT THE ENGINE DOWN.  A SINGLE ENGINE LANDING FOLLOWED.  THE ENGINE WAS SENT TO VECTOR AEROSPACE AND THE DISASSEMBLY SHOWED THE FRACTURE OF ONE OF THE 1ST STAGE HELICAL GEARS, THE GEAR PORTION WAS FOUND COMPLETELY SEPARATED FROM THE WEB PORTION. AFFECTED PARTS WILL BE RETURNED TO P&WC FOR FURTHER INVESTIGATION.
